Is Norfloxacin the cause of my stomach pain?

Barida

Well-known member
Some weeks ago, I got food poisoning and after undergoing treatment, I noticed that I still feel tired and nauseated. I had an online medical consultation with a top online pharmacy that we have here and the doctor prescribed Norfloxacin 400mg for me after some questions were answered. However, I noticed that the stomach pain is back again and it makes me wonder if the new medicine is the cause of it. I don't know if to stop or continue the oral administration.
 

Henry

Member
This is looking like a sign that you've got an ulcer. Have you had a check on ulcers and ways to heal? While at it, I would suggest you stop taking drugs until you are able to cope.
 

Jackie

Well-known member
Some weeks ago, I got food poisoning and after undergoing treatment, I noticed that I still feel tired and nauseated. I had an online medical consultation with a top online pharmacy that we have here and the doctor prescribed Norfloxacin 400mg for me after some questions were answered. However, I noticed that the stomach pain is back again and it makes me wonder if the new medicine is the cause of it. I don't know if to stop or continue the oral administration.
Side effects of Norfloxacin from the gastrointestinal tract include abdominal pain. Consult this doctor once again and tell them you are having difficulty taking these pills.
 
Top